# SDR IPXA2015082592697

- Difficulty date: August 15, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,395 hours, 9,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, PANEL 413CL CRACKED, RIB REPAIRED / FABRICATED REPAIR DOUBLER IAW SRM 54-52-51.
